Depression and Captopril

Final Thoughts on Depression and Captopril

For people taking captopril, depression does not appear to be a common side effect. However, if you notice any possible symptoms while taking captopril or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed captopril, talk to your doctor. Together, you can decide whether an ACE inhibitor, such as captopril, makes sense for your particular situation.
 
Healthy Pet, Healthy You

Captopril Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.